# SDR SWAA2021061472142

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT AFT CARGO BAY BS727A - BS727B LBL17 WL156. ; / VERIFIED APPLICABILITY OF SRM FOR IDENTIFICATION SRM 53-60-53-0I-2  VERIFIED REMOVAL OF CORROSION ON TRACK AT AFT CARGO BAY BS 727A - BS 727B LBL 17; WL 156;MAXIMUM MATERIAL REMOVED 1.8' X 0.8' X 0.018' DEEP; IN THE BOTTOM AND 13' X 1 'X 0.015' DEEP; ON FLANGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR.4.B(2) FIG. 103; DETAIL G.; THIS JOB CARD WILL BE ACCOMPLISHED ON JOB CARD TTG8Q0050Y46 (REPLACE OF TRACK ASSY); VERIFIED THIS FAULT WILL BE ACCOMPLISHED ON JOB CARD TTG8Q0050Y46 (REPLACE OF TRACK ASSY)
